# SDR FDEA201208203085

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Part number: A5381206720101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LOWER SUPPORT LEG AT FR49 SEAT TRACK L4 FITTING CRACKED.  R & R LINK IAW SRM 51-40-21, PAR 5, PAGE 7.
